# SDR AALA20130805012

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 71,043 hours, 37,413 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Valve
- Part number: 320115
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

RDU   INFLIGHT DCA-DFW  CREW REPORTED RT ENGINE HIGH OIL TEMPERATURE.  RT ENGINE SHUTDOWN, SINGLE ENGINE TIME 15 MINUTES.  EMERGENCY DECLARED FLIGHT DIVERTED RDU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT ENGINE FUEL HEAT VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
